# SDR AALA20160224004

- Difficulty date: February 22, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 4,509 hours, 1,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT LENS THAT IS LOCATED ADJACENT TO THE DOOR ESCAPE SLIDE & RAFT IS LOOSE & DAMAGED.  REPLACED CABIN WALL MOUNTED EMER EXIT MARKER AT R1 DOOR IAW AMM 33-51-13.  OPERATIONS CHECKED NORMAL. ACFT IN BASE MX.
